# SDR QXEA200500815

- Difficulty date: April 8, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE INTERIOR, RIGHT INBOARD SEAT TRACK AT STATION 632 TO 637 HAS GOUGES ON TOP AND INSIDE SURFACES.  REPAIRED IAW REO 70-53-00-013 AND CRJ700 SRM 51-21-16-001-001-A01.
